# SDR CA990907010

- Difficulty date: August 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 100BEECH
- Engine: Pwa PT6A28
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: O-Ring
- Part number: MS28775335
- Condition: Abraded
- Location: Nlg
- Part time: 35 hours
- Component: 5082019637
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) OLEO WENT FLAT, LOST ALL OIL AND NITROGEN AFTER A NORMAL LANDING.  AIRCRAFT WAS FUELED AND CREW DEPARTED FOR 7 HOURS - UPON RETURN, OLEO WAS FLAT.  LANDING GEAR HAD BEEN OVERHAULED AND INSPECTED FOR FIVE YEAR REQUIREMENT 07/12/99.  UPON INSPECTION OF ASSY, UPPER SEAL 'O' RING WAS FOUND TO BE ROLLED AND ABRADED ALMOST 1/4 OF CIRCUMFERENCE.  NEW SEAL INSTALLED.  NOTE:  THERE IS A SPECIFIC PROCEDURE FOR INSTALLATION IN COMPONENT MAINTENANCE MANUAL.
